2019
Том 71
№ 9

All Issues

Yasinsky V. K.

Articles: 8
Article (Ukrainian)

Asymptotic behavior of solutions of stochastic functional-differential equations with Poisson switchings

Gotinchan G. I., Yasinsky V. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 6. - pp. 845–861

We obtain conditions of global asymptotic stability of solutions of stochastic functional-differential equations with Poisson switchings.

Article (Ukrainian)

Asymptotic behavior of solutions of pulse systems with small parameter and markov switchings. II. Weak convergence of solutions

Sverdan M. L., Tsar’kov E. F., Yasinsky V. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 12. - pp. 1708-1720

We consider pulse systems with Markov switchings. We study the problem of the uniform boundedness of solutions of such systems and the stability of the systems with respect to the limit equation.

Article (Ukrainian)

Asymptotic behavior of solutions of pulse systems with small parameter and markov switchings. I. Uniform boundedness of solutions

Sverdan M. L., Tsar’kov E. F., Yasinsky V. K.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1996. - 48, № 10. - pp. 1375-1385

We consider pulse systems with Markov switchings. We study the problems of uniform boundedness of solutions of these systems and the stability of the systems with respect to the limit equation.

Article (Ukrainian)

On one problem of stochastic control

Sverdan M. L., Yasinsky V. K., Yurchenko I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 11. - pp. 1566–1573

We prove a comparison theorem for solutions of nonlinear stochastic differential equations with Poisson perturbations and delay. We consider one problem of stochastic control.

Article (Ukrainian)

Mean-square asymptotic stability of solutions of systems of stochastic differential equations with random operators

Yasinskaya L. I., Yasinsky V. K., Yurchenko I. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1995. - 47, № 7. - pp. 990–1001

We obtain conditions of asymptotic behavior of trivial solutions of systems of stochastic differential equations with random operators.

Article (Ukrainian)

Mean-square asymptotic stability of the trivial solution of stochastic functional-differential equations

Yasinskaya L. I., Yasinsky V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 1. - pp. 89 - 98

Article (Ukrainian)

On the stability of solutions of linear functional—Differential equations with random perturbations of the parameters

Slyusarchuk V. E., Tsar’kov E. F., Yasinsky V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 3. - pp. 409—415

Article (Ukrainian)

On the stability of the trivial solution of stochastic linear systems

Tsar’kov E. F., Yasinsky V. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 5. - pp. 705—712